# SDR 97UAL900476

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 1B6509
- Condition: Failed
- Location: Engine
- Part time: 14,196 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, HAD TWO COMPRESSOR STALLS.   DIVERTED TO JFK.  NORMAL LANDING.  REPLACED ENGINE FOR HIGH PRESSURE COMPRESSOR DAMAGE.  ON DISASSEMBLY FOUND 7 EACH 9TH STAGE BLADES FAILED AT MID SPAN.  ADDITIONAL DOWN STREAM DAMAGE TO HIGH PRESSURE COMPRESSOR.
